# SDR AALA20071996

- Difficulty date: October 20, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK  - EMERGENCY LIGHT AT SEAT 30H MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 30H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
